# SDR ASAA2013100196085

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 23,162 hours, 7,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037710
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 EXIT SIGN COVER FALLS OFF.  ACFT GROUNDED.  R & R R1 EXIT SIGN IAW AMM 33-27-00.
